# SDR UPS03240094

- Difficulty date: January 17, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, FAIRING 3429 HAS CORRODED FRAME SECTION ABOVE ACCESS PANEL 3420.  CUTOUT CORRODED FRAME SECTION, REMOVED IAW SRM 51-30-2.  NEW FRAME SECTION FABRICATED IAW SRM 51-20-1 FIG 7 AND SRM 53-50-1 FIG 2.  NEW FRAME SECTION INSTALLED IAW SRM 51-30-2.
